# SDR KY7A20201106001

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 24,127 hours, 35,056 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032089
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT TOOK OFF FROM DEN AND THE CREW REPORTED THE GEAR WOULDN'T RETRACT.  CREW RETURNED TO DEN AND FOUND HYDRAULIC LEAK IN RT NACELLE.  MX HAD REPLACED A FAILED LINE PRIOR TO THE FLIGHT.  THE NEW LINE WAS FOUND TO BE LEAKING DUE TO A FITTING WHICH REQUIRED TIGHTENING.
